Reglan and loss of appetite?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

colabear2890
Regular Member


Date Joined Nov 2008
Total Posts : 103
   Posted 3/16/2009 5:32 PM (GMT -6)   
i took reglan for four days last week. on the second day, i lost my appetite. since then, i haven't felt hungry and i feel like im stuffing myself every time i eat.

my doctor said that it couldn't have been from the reglan, since i stopped in on friday, and i still have no appetite. and i should start taking the reglan again. but it seems like too much of a coincidence.

has anyone else taken reglan and felt this way too?

thanks

-Aliza
"never regret something that made you smile"


dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 3/16/2009 8:56 PM (GMT -6)   
I took reglan for quite a while years ago, and it did nothing to change my appetite. I began having a few neurological issues (twitching thumbs), and went off it, because neurological problems are some of reglan's more severe side effects.

colabear2890
Regular Member


Date Joined Nov 2008
Total Posts : 103
   Posted 3/16/2009 9:29 PM (GMT -6)   
thanks. i think im going to call my doctor again tomorrow and see how safe he thinks it is, cause of its side effects and that its a black box drug, because it has a good chance of causing this disease, i forgot what it's called, but i think its something with twitching, like you had.

maybe he can give me something else that has else side effects

-Aliza
"never regret something that made you smile"


dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 3/17/2009 11:40 AM (GMT -6)   
Good luck. My family doc likes the drug, but took me off immediately when I explained my symptoms. He won't put me back on because of that. Yes, twitching, worm-like movements of the tongue (sounds nice, doesn't it?)...not good.

As I said, I took it at bedtime for YEARS. I'm still just fine. So don't worry unnecessarily. I'm sure it's an individual thing, but in my case once I went off it I had not symptoms whatsoever.

Good luck with your recovery!
Denise

colabear2890
Regular Member


Date Joined Nov 2008
Total Posts : 103
   Posted 3/17/2009 12:00 PM (GMT -6)   
thanks. i asked my doctor, and he said that its perfectly safe to take (im suppose to take it 3 times a day), so i guess i'll go back on it. it's just strange that i haven't been hungry since i started it.

-Aliza
"never regret something that made you smile"


dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7188
   Posted 3/17/2009 4:45 PM (GMT -6)   
I'm sure you'll be fine. He must have a good reason to put you on it. It's a drug that helps your stomach empty faster. Maybe your stomach isn't emptying, which makes you maintain the feeling of fullness. Also, I don't know why he put you on reglan to begin with. I've had severe GERD/gastritis related symptoms that have taken my appetite completely away.
Good luck figuring things out. Hopefully your appetite will come back soon.
Just take it easy on your stomach for a while.
Feel better!
Denise
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 7:20 AM (GMT -6)
There are a total of 3,005,022 posts in 329,189 threads.
View Active Threads


Who's Online
This forum has 161760 registered members. Please welcome our newest member, Adrianna1023.
260 Guest(s), 4 Registered Member(s) are currently online.  Details
Sherrine, 61Impala, Mamatomypeas, limey